No Cover Image

Journal article 321 views

The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models / Igor Sazonov, Mark Kelbert, Michael Gravenor

Mathematical Modelling of Natural Phenomena, Volume: 3, Issue: 4, Pages: 28 - 47

Swansea University Authors: Igor Sazonov, Mark Kelbert, Michael Gravenor

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1051/mmnp:2008069

Published in: Mathematical Modelling of Natural Phenomena
ISSN: 0973-5348 1760-6101
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7262
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:57:45Z
last_indexed 2018-02-09T04:35:15Z
id cronfa7262
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>7262</id><entry>2012-02-23</entry><title>The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models</title><swanseaauthors><author><sid>05a507952e26462561085fb6f62c8897</sid><ORCID>0000-0001-6685-2351</ORCID><firstname>Igor</firstname><surname>Sazonov</surname><name>Igor Sazonov</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>3a81821a33f0e13488bd6a81cdc30f9d</sid><ORCID/><firstname>Mark</firstname><surname>Kelbert</surname><name>Mark Kelbert</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>70a544476ce62ba78502ce463c2500d6</sid><ORCID>0000-0003-0710-0947</ORCID><firstname>Michael</firstname><surname>Gravenor</surname><name>Michael Gravenor</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>AERO</deptcode><abstract></abstract><type>Journal Article</type><journal>Mathematical Modelling of Natural Phenomena</journal><volume>3</volume><journalNumber>4</journalNumber><paginationStart>28</paginationStart><paginationEnd>47</paginationEnd><publisher/><placeOfPublication/><issnPrint>0973-5348</issnPrint><issnElectronic>1760-6101</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2008</publishedYear><publishedDate>2008-12-31</publishedDate><doi>10.1051/mmnp:2008069</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Aerospace Engineering</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>AERO</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-23T17:01:50.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Igor</firstname><surname>Sazonov</surname><orcid>0000-0001-6685-2351</orcid><order>1</order></author><author><firstname>Mark</firstname><surname>Kelbert</surname><orcid/><order>2</order></author><author><firstname>Michael</firstname><surname>Gravenor</surname><orcid>0000-0003-0710-0947</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 7262 2012-02-23 The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models 05a507952e26462561085fb6f62c8897 0000-0001-6685-2351 Igor Sazonov Igor Sazonov true false 3a81821a33f0e13488bd6a81cdc30f9d Mark Kelbert Mark Kelbert true false 70a544476ce62ba78502ce463c2500d6 0000-0003-0710-0947 Michael Gravenor Michael Gravenor true false 2012-02-23 AERO Journal Article Mathematical Modelling of Natural Phenomena 3 4 28 47 0973-5348 1760-6101 31 12 2008 2008-12-31 10.1051/mmnp:2008069 COLLEGE NANME Aerospace Engineering COLLEGE CODE AERO Swansea University 2011-10-01T00:00:00.0000000 2012-02-23T17:01:50.0000000 College of Science Mathematics Igor Sazonov 0000-0001-6685-2351 1 Mark Kelbert 2 Michael Gravenor 0000-0003-0710-0947 3
title The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models
spellingShingle The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models
Igor, Sazonov
Mark, Kelbert
Michael, Gravenor
title_short The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models
title_full The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models
title_fullStr The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models
title_full_unstemmed The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models
title_sort The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models
author_id_str_mv 05a507952e26462561085fb6f62c8897
3a81821a33f0e13488bd6a81cdc30f9d
70a544476ce62ba78502ce463c2500d6
author_id_fullname_str_mv 05a507952e26462561085fb6f62c8897_***_Igor, Sazonov
3a81821a33f0e13488bd6a81cdc30f9d_***_Mark, Kelbert
70a544476ce62ba78502ce463c2500d6_***_Michael, Gravenor
author Igor, Sazonov
Mark, Kelbert
Michael, Gravenor
author2 Igor Sazonov
Mark Kelbert
Michael Gravenor
format Journal article
container_title Mathematical Modelling of Natural Phenomena
container_volume 3
container_issue 4
container_start_page 28
publishDate 2008
institution Swansea University
issn 0973-5348
1760-6101
doi_str_mv 10.1051/mmnp:2008069
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2008-12-31T03:19:39Z
_version_ 1714375182221574144
score 10.830003